# SDR REXA2014070800496

- Difficulty date: June 29, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: CC670140021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION FOUND 3 DENTS IN THE LT INBD FLAP LOWER SKIN.  REPAIRED IAW EA CRJ957-02719.
